Ask Erowid

Ask a Question


Find an answer:

View By Category

Search Ask Erowid
Search Vaults


Enter a keyword in the search field above to look up a question or answer on a specific topic.

Off-Site Psychoactive Question Resources
  Ask Dr Shulgin

Resources at Erowid
  Plants & Drugs
  Freedom & Law
  Mind & Spirit
  Arts & Sciences
  Library / Bookstore
  What's New
  About Erowid
  .
Q: My friend and I did shrooms last night, and she started getting puffy and red. Her breathing started to feel painful and her eyesight diminished. Was this just an allergic reaction, or should we be concerned about further problems? She's an experienced shroomer and this has never happened before. All she ate was one huge shroom. Please help!

A: There appears to be some percentage of people (a couple percent?) who experience reactions like this to psilocybe mushrooms. It may be related to the exact species and strain of mushrooms, with some people claiming that PFTek mushrooms (probably the most common home cultivation method) are more likely to cause this type of reaction than other varieties. However, because PFTek is the most common home cultivation method, it's difficult to know whether it is more likely to cause this reaction or just used by more people, and therefore more likely to be heard about.



We haven't heard of anyone having this sort of reaction who experienced any negative effects from it past the immediate trip or at most a couple of days after.



peace,

fire

Asked By : specialk
Answered By : erowid
Published Date : 2 / 13 / 2000
Last Edited Date : 2 / 13 / 2000
Question ID : 127

Categories: [ Mushrooms (Psilocybin) ]



Ask Erowid v1.7 - Jul, 2005

(content and html © the Vaults of Erowid. Please ask permission before publicly reproducing.)